Startseite UB

Uniqueness of complex and multidimensional independent component analysis

Theis, Fabian J. (2004) Uniqueness of complex and multidimensional independent component analysis. Signal Processing 84 (5), pp. 951-956.

Full text not available from this repository.

at publisher (via DOI)

Other URL: http://homepages.uni-regensburg.de/~thf11669/publications/theis04complexUniqueness_SP.pdf


Abstract

A complex version of the Darmois-Skitovitch theorem is proved using a multivariate extension of the latter by Ghurye and Olkin. This makes it possible to calculate the indeterminacies of independent component analysis (ICA) with complex variables and coefficients. Furthermore, the multivariate Darmois-Skitovitch theorem is used to show uniqueness of multidimensional ICA, where only groups of ...

plus


Export bibliographical data

Item Type:Article
Date:2004
Institutions:Biology, Preclinical Medicine > Institut für Biophysik und physikalische Biochemie > Prof. Dr. Elmar Lang
Biology, Preclinical Medicine > Institut für Biophysik und physikalische Biochemie > Prof. Dr. Elmar Lang > Arbeitsgruppe Dr. Fabian Theis
Projects:Graduiertenkolleg Nichtlinearität und Nichtgleichgewicht
Identification Number:
ValueType
10.1016/j.sigpro.2004.01.008DOI
Subjects:500 Science > 530 Physics
500 Science > 570 Life sciences
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Owner: Redakteur Physik
Deposited On:20 Mar 2007
Last Modified:04 Oct 2010 09:21
Item ID:1616
Owner Only: item control page
  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact